# SDR RAIA201503090003

- Difficulty date: March 9, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 34,696 hours, 19,628 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR AIR GROUND FAIL MSG DURING CLIMB, RETURNED TO BLOCK.  MAINTENANCE REPLACED NOSE LANDING GEAR WOW HARNESS W019, OPS CHECK GOOD. PERFORMED MAINTENANCE CHECK FLIGHT, NO DEFECTS NOTED.
